# SDR DALA1108999857

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L19R AFT END CAP HAS CORROSION.  REMOVED END CAP, LONGERON, INTERCOSTAL, & WEB FOR CORROSION OUT OF LIMITS REMOVED FASTENERS STA 1151-1167, L18R-L21.  LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, ALL PARTS &    AREAS & INSTALLED ALL FASTENERS IAW SRM 53-01, 51-10-3, 51-30-5.
